# SDR SIMA20130202006

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 32,499 hours, 30,530 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4350 THE CREW REPORTED THAT WHILE DECENDING INTO ICING CONDITIONS THEY RECEIVED A WING ANTI-ICE FAIL MESSAGE FOLLOWED BY ICE COND ANTI- ICE INOPERABLE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CMC = NO MESSAGES, PERFORMED OPERATIONAL CHECK IAW AMM 30-00-00-700-802-A, OPS CHECK OK (VERIFIED PRESSURES AT EACH EACH LOW PRESS MANIFOLD GREATER THAN 18 PSIG).  THE AIRCRAFT WAS RETURNED TO SERVICE.
